General and Specific Rules
Christoph Engel
Journal of Institutional and Theoretical Economics (JITE), 2005, vol. 161, issue 2, 350-354
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mohrsiebeck.com/en/article/general-and ... 16280932456054193496 (text/html)
Fulltext access is included for subscribers to the printed version.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:mhr:jinste:urn:doi:10.1628/0932456054193496
Ordering information: This journal article can be ordered from
Mohr Siebeck GmbH & Co. KG, P.O.Box 2040, 72010 Tübingen, Germany
DOI: 10.1628/0932456054193496
Access Statistics for this article
Journal of Institutional and Theoretical Economics (JITE) is currently edited by Gerd Mühlheußer and Bayer, Ralph-C
More articles in Journal of Institutional and Theoretical Economics (JITE) from Mohr Siebeck, Tübingen
Bibliographic data for series maintained by Thomas Wolpert ().